Publication
Title
Investment under uncertainty and policy change
Author
Language
English
Source (journal)
Journal of economic dynamics and control. - Amsterdam
Publication
Amsterdam : 2005
ISSN
0165-1889
Volume/pages
29(2005), p. 1193-1209
ISI
000230225500002
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 19.07.2017
To cite this reference